Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Tiny fine hairs on face, long and wirey, painful. How to remove them?

Hello, My wife has these tiny fine hairs on her face that are painful,they look like peach fuzz but are in reality long and wirey. she says that pulling them releases other hairs they are also in going into her eyes,poking them.very painful.also,she will pull a hair from a point of pain on her scalp and pull out a long tangled up hair.its a constant discomfort.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello dear...
There are 2 modalities of hair removal
1. Using Laser
2. Using Efloronithine cream will be better to consult a Dermatologist for further management.
Also to diagnose the underlying cause for presence of facial hairs.
So that it could be prevented further.
Wishing a good health.
Thanks & take care.
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor